Hi I have been on rebif for 3 mths. Then first mth on 22, which was OK, then I went up to 44. When I switched all the symptoms of my past relapse returned with avengance. Has anybody else experienced this? I have now switched back to 22 but nothing is resolving and I am wondering if I should give it a miss.
Wow that's crazy that you have almost the same thing happen to you that happened to me. Once I reached my full dose of Rebif (44mcg) my body just got thrown out of whack. My side effects completely took over eventually sending me to the hospital due to optic neuritis. My doctor found 3 new lesions that were inflamed and inflammation behind my eye making me go on steroids. It has not been a fun experience but I would greatly suggest reaching out to your neurologist with this news as they may need to get you on different medication that will stop your symptoms. Good luck!
- Rebif Information for Consumers
- Rebif Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rebif (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 1 answer
Posted 22 Jun 2011 • 1 answer
Posted 30 Jan 2013 • 1 answer
Posted 24 Feb 2014 • 2 answers
Posted 1 day 18 hours ago • 0 answers